EconPapers    
Economics at your fingertips  
 

A note on Bayesian inference for the bivariate pseudo-exponential model

Veeranna Banoth

Communications in Statistics - Theory and Methods, 2025, vol. 54, issue 10, 3052-3075

Abstract: In this present work, we discuss the Bayesian inference for the Bivariate Pseudo-exponential distribution. Initially, we assume independent gamma priors and Pseudo-gamma priors for the Pseudo-exponential parameters. Possible conjugacy is investigated in both full and sub-models. In some special sub-cases, conjugate priors can be identified. We are primarily interested in deriving the posterior means for each prior assumed and comparing each of the posterior means with the maximum likelihood estimators. Finally, all the Bayesian analyses are illustrated with a simulation study to demonstrate the performance of Bayesian parameter estimates using a variety of informative and non-informative priors, also illustrated with real-life applications.

Date: 2025
References: Add references at CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1080/03610926.2024.2383663 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:taf:lstaxx:v:54:y:2025:i:10:p:3052-3075

Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/lsta20

DOI: 10.1080/03610926.2024.2383663

Access Statistics for this article

Communications in Statistics - Theory and Methods is currently edited by Debbie Iscoe

More articles in Communications in Statistics - Theory and Methods from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().

 
Page updated 2025-04-03
Handle: RePEc:taf:lstaxx:v:54:y:2025:i:10:p:3052-3075